# SDR DXTA2023061488720

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0274
- Aircraft time: 2,634 hours, 1,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: PIN FELL OUT ON MAIN CABIN DOOR LINKAGE. UNABLE TO CLOSE DOOR USING POWER ASSIST.  FOUND PIN. TRIED TO REINSTALL, BUT APPEARS THREADS APPEAR TO BE STRIPPED.//CORRECTIVE ACTION//REINSTALLED PIN IN MCD LINKAGE AND INSTALLED A NEW RETAINING RING IAW CE-680A AMM 52-15-00. NO FURTHER DISCREPANCIES NOTED
